Stochastic symplectic and multi-symplectic methods for nonlinear Schrödinger equation with white noise dispersion

Jianbo Cui, Jialin Hong, Zhihui Liu, Weien Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)


We indicate that the nonlinear Schrödinger equation with white noise dispersion possesses stochastic symplectic and multi-symplectic structures. Based on these structures, we propose the stochastic symplectic and multi-symplectic methods, which preserve the continuous and discrete charge conservation laws, respectively. Moreover, we show that the proposed methods are convergent with temporal order one in probability. Numerical experiments are presented to verify our theoretical results.

Original languageEnglish
Pages (from-to)267-285
Number of pages19
JournalJournal of Computational Physics
Publication statusPublished - 1 Aug 2017
Externally publishedYes


  • Nonlinear Schrödinger equation
  • Stochastic symplectic and multi-symplectic schemes
  • Stochastic symplectic and multi-symplectic structures
  • White noise dispersion

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Cite this